i live with my boyfriend of 5 years and i love him very much. we dont have any children. i have a great deal of stress in my life but so do many other people. i've been on prozac since my parents died. this problem started way before that. please help?
There are so many reasons for a womans decrease in libido or sex drive. Have you had your homones checked? Many medications can cause lack of libido as well. You need a good thorough check up with a hormone panel to be sure none of your hormones are off. They should check thyroid hormones as well as female hormones. Stress is a big factor in female desire as well. Try to be sure to exercise a little daily even a walk will help to release endorphins. Start by making sure there are no physical reasons for your lack of desire. If you find everything is normal physically then you need to look at the psychological factors.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Oct 2011 • 1 answer
Posted 30 Aug 2012 • 7 answers
Posted 5 Feb 2014 • 2 answers
Posted 24 Dec 2014 • 3 answers
Depression - The medications I take cause me to have no sex drive. I am a 41 year old female and am?
Posted 31 Mar 2016 • 2 answers